Previous |  Up |  Next


Title: Several new characterizations of the 2-dimensional sphere in $E^4$ (English)
Author: Svoboda, Karel
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 29
Issue: 4
Year: 1979
Pages: 573-583
Summary lang: Russian
Category: math
MSC: 53A05
idZBL: Zbl 0435.53006
idMR: MR548220
Date available: 2008-06-09T14:36:24Z
Last updated: 2016-04-06
Stable URL:
Reference: [1] K. Svoboda: Characterizations of the sphere in $E\sp{4}$ by means of the pseudoparallel mean curvature vector field.Čas. pěst. matem. 30 (1980). MR 0588677
Reference: [2] K. Svoboda: Remark on surfaces in $E\sp{4}$ satisfying certain relations between covariant derivatives of the mean and Gauss curvatures.Comm. math. Univ. Car. 19, 4 (1978), p. 619-626. MR 0518175


Files Size Format View
CzechMathJ_29-1979-4_8.pdf 897.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo